# SDR DL72S960024

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN CRACK, 1.75 INCH BY 2 INCH WAS DISCOVERED BETWEEN STRINGER 27R AND 28R, FS 481.  THE PREVIOUS REPAIR ON THIS SECTION MEASURED 5.5 INCH BY 13 INCH.  THE REPAIRS WERE INCORPORATED INTO ONE REPAIR AFTER REMOVAL OF PREVIOUS REPAIR.  THIS ER/A SUPERCEDES ER/A 233402-14.  DURING INSTALLATION OF REPAIR FURTHER CORROSION WAS DISCOVERED AT PREVIOUS CUT OUT.  FINAL CUT OUT DIMENSIONS ARE 9 INCHES BY 15 INCHES.  REVISION WILL REMOVE CORROSION AND INSTALL A LARGER DOUBLER PER B727 SRM 53-30-3 FIG 3A.
